Recent Papers

A.I. Bobenko, Yu.B. Suris, Isothermic surfaces in sphere geometries as Moutard nets (2006) math.DG/0610434

A.I. Bobenko, I. Izmestiev, Alexandrov's theorem, weighted Delaunay triangulations, and mixed volumes (2006) math.DG/0609447

A.I. Bobenko, Yu.B. Suris, On organizing principles of Discrete Differential Geometry. Geometry of spheres. Russian Math. Surveys, 62:1 (2007) 1-43 math.DG/0608291

A.I. Bobenko, Yu.B. Suris, Discrete differential geometry. Consistency as integrability, Preliminary version of a book (2005) math.DG/0504358

A.I. Bobenko, P. Schröder, Discrete Willmore Flow, Eurographics Symposium on Geometry Processing (2005), M. Desbrun, H. Pottmann (eds.), 101-110

A.I. Bobenko, B.A. Springborn, A discrete Laplace-Beltrami operator for simplicial surfaces, to appear in Discrete and Computational Geometry, math.DG/0503219

A.I. Bobenko, A conformal energy for simplicial surfaces, Combinatorial and Computational Geometry, MSRI Publications, V. 52, 2005, 133-143, Preprint (2004) math.DG/0406128

A.I. Bobenko, Ch. Mercat, Yu.B. Suris, Linear and nonlinear theories of discrete analytic functions. Integrable structure and isomonodromic Green's function, J. reine und angew. Math. 583 (2005) 117-161 math.DG/0402097

A.I. Bobenko, Geometry of discrete integrability. The consistency approach, In: Faddeev et al. (eds.), Bilinear Integrable Systems: From Classical to Quantum, Continous to Discrete, 2006, Springer, 43-53

A.I. Bobenko, Discrete Differential Geometry. Integrability as Consistency. In: Lect. Notes Phys. 644, 85-110 (2004)

V.E. Adler, A.I. Bobenko, Yu.B. Suris, Geometry of Yang-Baxter maps: pencils of conics and quadrirational mappings, Communications in Analysis and Geometry 12:5 (2004) 967-1008 math.QA/0307009

A.I. Bobenko, T. Hoffmann, B.A. Springborn, Minimal surfaces from circle patterns: Geometry from combinatorics, Ann. of Math. 164:1 (2006) 231-264, Preprint (2003) math.DG/0305184

A.I. Bobenko, D. Matthes, Yu.B. Suris, Discrete and smooth orthogonal systems: $C^\infty$-approximation, Internat. Math. Research Notices 2003:45, 2415-2459 Preprint (2003) math.DG/0303333

S.I. Agafonov, A.I. Bobenko, Hexagonal circle patterns with constant intersection angles and discrete Painleve and Riccati equations, J. Math. Phys. 44:8 (2003) 3455-3469, Preprint (2003) math.CV/0301282

A.I. Bobenko, D. Matthes, Yu.B. Suris, Nonlinear hyperbolic equations in surface theory: integrable discretizations and approximation results, Algebra and Analysis 17:1 (2005) 53-83, St. Petersburg Math. J. 17:1 (2206), 39-61 math.NA/0208042

A.I. Bobenko, Yu.B. Suris, Integrable non-commutative equations on quad-graphs. The consistency approach, Lett. Math. Phys. 61 (2002) 241-254, SFB288 Preprint 558 (2002) nlin.SI/0206010

B.Deconinck, M. Heil, A.I. Bobenko, M. van Hoeij, M. Schmies, Computing Riemann Theta Functions, Mathematics of Computation 73 (2004) 1417-1442, SFB288 Preprint 560 (2002) nlin.SI/0206009

A.I. Bobenko, T.V. Pavlyukevich, B.A. Springborn, Hyperbolic constant mean curvature one surfaces: Spinor representation and trinoids in hypergeometric functions, Math. Z. 245 (2003) 63-91, SFB288 Preprint 554 (2002) math.DG/0206021

A.I. Bobenko, B.A. Springborn, Variational principles for circle patterns and Koebe's theorem, Trans. AMS 356 (2004) 659-689, SFB288 Preprint 545 (2002)

V. E. Adler, A.I. Bobenko, Yu.B. Suris, Classification of integrable equations on quad-graphs. The consistency approach, Comm. Math. Phys. 233 (2003) 513-543 SFB288 Preprint 557 (2002), nlin.SI/0202024

A.I. Bobenko, Yu.B. Suris, Integrable systems on quad-graphs, International Math. Research Notices 2002:11, 573-612, SFB288 Preprint 521 (2001) nlin.SI/0110004

A.I. Bobenko, T. Hoffmann, Hexagonal circle patterns and integrable systems. Patterns with constant angles, Duke Math. J. 116:3 (2003) 525-566 SFB288 Preprint 516 (2001) math.CV/0109018

A.I. Bobenko, T. Hoffmann, Yu.B. Suris, Hexagonal circle patterns and integrable systems. Patterns with the multi-ratio property and Lax equations on the regular triangular lattice, International Math. Research Notices 2002:3, 111-164 SFB288 Preprint 502 (2001) math.CV/0104244

A.I. Bobenko, M. Umehara, Monodromy of isometric deformations of CMC surfaces, Hiroshima Math. Journal 31:2 (2001) 291-297

A.I. Bobenko, T. Hoffmann, Conformally symmetric circle packings. A generalization of Doyle spirals, Experimental Mathematics 10:1 (2001) 141-150 SFB288 Preprint 468 (2000), interactive version with Java applets, math.CV/0005245

A.I. Bobenko, U. Eitner, Painlevé Equations in the Differential Geometry of Surfaces, Lecture Notes in Mathematics, 1753, Springer 2000

A.I. Bobenko, Yu.B. Suris, A Discrete Time Lagrange Top and Discrete Elastic Curves, Amer. Math. Soc. Transl. (2) 201 (2000) 39-62

S.I. Agafonov, A.I. Bobenko, Discrete Z^a and Painleve Equations, International Math. Research Notices 2000:4 165-193, SFB288 Preprint 404 (1999), solv-int/9909002

A.I. Bobenko, Exploring Surfaces through Methods from the Theory of Integrable Systems. Lectures on the Bonnet Problem, SFB288 Preprint 403 (1999), math.DG/9909003

A.I. Bobenko, Yu.B. Suris, Discrete Lagrangian Reduction, Discrete Euler-Poincaré Equations, and Semidirect Products, Lett. Math. Phys. 49 (1999) 79-93, SFB288 Preprint 398, math.SG/9906108

A.I. Bobenko, Yu.B. Suris, Discrete time Lagrangian mechanics on Lie groups, with an application on the Lagrange top, Comm. Math. Phys. 204 (1999), 147-188, SFB288 Preprint 345 (1998), solv-int/9810018

Book. Discrete Integrable Geometry and Physics, eds. A.I. Bobenko, R. Seiler, Oxford University Press (1999) [For content and introduction see SFB288 Preprint 325]

A.I. Bobenko, A.V. Kitaev, On Asymptotic Cones of Surfaces with Constant Curvature and the Third Painleve Equation, Manuscripta Math. 97 (1998), 489-516 SFB288 Preprint 315 (1998)

A.I. Bobenko, B. Lorbeer, Yu.B. Suris, Integrable Discretizations of the Euler top, Journal of Mathematical Physics, Vol. 39:12 (1998), 6668-6683 SFB288 Preprint 312 (1998), solv-int/9803016

A.I. Bobenko, U.J. Hertrich-Jeromin, Orthogonal Nets and Clifford Algebras, Tohoku Math. Publ. 20 (2001) 7-22, SFB288 Preprint 310 (1998), math.DG/9802126

A.I. Bobenko, Discrete Integrable Systems and Geometry, In: "12th International Congress of mathematical Physics ICMP '97", (Brisbane, Australia, July 1997) Eds. D. De Wit, A.J. Bracken, M.D. Gould, P.A. Pearce, International Press, Boston 1999, pp. 219-226, SFB288 Preprint 298 (1997)

A.I. Bobenko, W.K. Schief, Affine Spheres: Discretization via Duality Relations, Experimental Mathematics 8:3 (1999), 261-280 SFB288 Preprint 297 (1997)

A.I. Bobenko, U. Pinkall, Discretization of Surfaces and Integrable Systems, In: A.I. Bobenko, R. Seiler (eds.) "Discrete Integrable Geometry and Physics", Oxford University Press (1999) pp. 3-58 SFB288 Preprint 296 (1997)

A.I. Bobenko, Helicoids with Handles and Baker-Akhiezer Spinors, Math. Z. 229 (1998), 9-29 SFB288 Preprint 264 (1997)

A.I. Bobenko, W.K. Schief, Discrete Indefinite Affine Spheres, In: A.I. Bobenko, R. Seiler (eds.) "Discrete Integrable Geometry and Physics", Oxford University Press (1999) pp.113-138 SFB288 Preprint 263 (1997)

A.I. Bobenko, Discrete Conformal Maps and Surfaces, In: P.A. Clarkson, F.W. Nijhoff (eds.) "Symmetries and Integrability of Difference Equations", London Mathematical Society Lecture Notes Series 255, Cambridge University Press 1999, pp. 97- 108 (GANG Preprint IV.27 , University of Massachusetts, Amherst (1996))

A.I. Bobenko, U. Eitner, A.V. Kitaev, Harmonic Inverse Mean Curvature Surfaces and Painleve Equations, Geometriae Dedicata 68 (1997) 187-227 SFB288 Preprint 182 (1995)

V. Bazhanov, A. Bobenko, N. Reshetikhin, Quantum Discrete Sine-Gordon Model at Roots of 1: Integrable Quantum System on the Integrable Classical Background, Comm. Math. Phys. 175 (1996) 377-400 SFB288 Preprint 166 (1995)

A.I. Bobenko, U. Eitner, Bonnet Surfaces and Painleve Equations, J. reine angew. Math. 499 (1998) 47-79 SFB288 Preprint 151 (1994)

A.I. Bobenko, U. Pinkall, Discrete Isothermic Surfaces, J. reine angew. Math. 475 (1996) 187-208 SFB288 Preprint 143 (1994)

A.I. Bobenko, U. Pinkall, Discrete Surfaces with Constant Negative Gaussian Curvature and the Hirota Equation, J. Differential Geometry 43 (1996) 527-611, SFB288 Preprint 127 (1993)

A.I. Bobenko, Surfaces in Terms of 2 by 2 Matrices. Old and New Integrable Cases, SFB288 Preprint 66 (1993) In: A.P. Fordy, J.C. Wood (eds.) "Harmonic Maps and Integrable Systems", Vieweg, Braunschweig/Wiesbaden 1994, pp. 81-127